# SDR SWAA2017101717120

- Difficulty date: September 18, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 143A8330
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUTOUT SUB WEB THRESHOLD CORRODED.   R & R THRESHOLD WEB IAW SRM AND DWG.
